# SDR DL757060175

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,742 hours, 30,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RUBBER/ELECTRIC SMELL WHILE AT ALTITUDE COMING FROM MID CABIN AREA ROWS 19 - 27.  RAN SMOKE OR FUMES OR FIRE ELECTRICAL CHECKLIST SMELL DID NOT DISSIPATE UNTIL LATE IN THE DESCENT FOR EMERGENCY DIVERT.  MTC REMOVED CEILING PANELS FROM MID AREA INSPECTED CABIN LIGHTING/READING/CALL LIGHTS/BALLAST/AC DUCTS/O2 GENERATORS/WIRING/VIDEO MONITORS/PES EQUIP/OVENS/COFFEEMAKERS.  RAN BOTH PACKS ON APU AIR THEN PERFORMED HIGH POWER RUN WITH BOTH ENGINES AND RAN PACKS ON ENG AIR.  PERF W/A OF EXT A/C PACK BAYS/WHEEL WELLS/EE COMPT/CARGO/INSP EQUIP COOL ALL CHECKS OK.  COULD NOT DUPLICATE.
